# SDR 2008UALA02783

- Difficulty date: May 14, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 70,665 hours, 8,021 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60B4005715
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP, AT DOOR 4 LEFT SLIDE LIGHT.  SUSPECT LIGHT ASSEMBLY.  REPLACED LIGHT ASSEMBLY.  OPS CHECKS NORMAL.  AC OK FOR SERVICE.
